# SDR CALA2017010900050

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 103,579 hours, 16,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS  ARE FLICKERING ON AND OFF WITH SWITCH IN ARMED POSITION. ACCOMPLISHED EMERGENCY LIGHT TEST REF MM33-51-00, NO FAULTS FOUND
